# SDR UPS96421177

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AT THE FWD LOWER SPAR WEB PYLON NR 2 HEAT SHIELD BAFFLE CRACKED AT SEVERAL PLACES.  REPLACED HEAT SHIELD BAFFLE AT THE FWD LWR SPAR WEB ACC SRM 51-30-02.
